# SDR DALA101763234

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 51,698 hours, 22,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND FLOOR SUPPORT LBL10, CORRODED AT FR12 TO 24.  REPAIRED IAW SRM 51-42-11.
